# SDR UALA2013021200849

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,148 hours, 13,675 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, CREW REPORTS SMOKE IN CABIN.  FIRE DEPARTMENT FOUND NO HOT SPOTS.  TROUBLESHOOTING SMOKE IN CABIN CAUSED BY APU, NEED TO REPLACE RECIRCULATION FILTERS.
